# SDR 97FDEA00471

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22925
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Nr 2 Bleed Syst
- Stage of operation: CR
- Nature of condition: J, M
- Precautionary procedure: H

## Discrepancy

IN CRUISE FLIGHT AT FL 270, LOWER AFT BODY OVERHEAT LIGHT CAME ON.  OPERATING ENGINES 2 AND 3 BLEEDS AT THE TIME WITH BOTH PACKS.  OVERHEAT LIGHT WENT OUT AFTER FOLLOWING ABNORMAL EMERGENCY RED TABS CHECKLIST.  OVERHEAT LIGHT WENT OUT AFTER SHUTTING OFF NR 2 ENGINE BLEED, (1 MINUTE).  CHECKED AFT BODY HEAT AREA FOUND AIR LEAK IN KEEL BEAM AREA.  TIGHTENED CLAMP RE-RAN ENGINES, OPERATIONAL CHECK GOOD.
